A decomposition theorem for comodules
Compositio Mathematica, Tome 34 (1977) no. 2, p. 141-146
@article{CM_1977__34_2_141_0,
     author = {Batchelor, Marjorie},
     title = {A decomposition theorem for comodules},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {2},
     year = {1977},
     pages = {141-146},
     zbl = {0353.16003},
     mrnumber = {476789},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_2_141_0}
}
Batchelor, Marjorie. A decomposition theorem for comodules. Compositio Mathematica, Tome 34 (1977) no. 2, pp. 141-146. http://www.numdam.org/item/CM_1977__34_2_141_0/

[1] J.A. Green: Locally Finite Representations. University of Warwick preprint. | MR 412221

[2] Moss E. Sweedler: Hopf Algebras. W. A. Benjamin, Inc., New York, 1969. | MR 252485 | Zbl 0194.32901